Journal of Modern Physics

Vol.6 No.5(2015), Paper ID 55347, 10 pages



Quantum Interference in Josephson Junctions


Roberto De Luca


Dipartimento di Fisica “E. R. Caianiello”, Università degli Studi di Salerno, Fisciano, Italy


Copyright © 2015 Roberto De Luca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Luca, R. (2015) Quantum Interference in Josephson Junctions. Journal of Modern Physics, 6, 526-535. doi: 10.4236/jmp.2015.65057.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.